# SDR R61A2021071200563

- Difficulty date: June 21, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000191
- Aircraft time: 31,348 hours, 23,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON FWD FUSELAGE FLOOR STRUCTURE RH IB SEAT TRACK BEAM UPPER CAP AT FR17. FWD FUSELAGE FLOOR STRUCTURE RH INBOARD SEAT TRACK BEAM UPPER CAP AT FR17 REPAIRED IAW EMB 170 SRM 53-10-10.
